APPROXIMATE FIXED POINT PROPERTY IN IFNS


ERTÜRK M., KARAKAYA V. , Mursaleen M.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.12, no.1, pp.329-346, 2022 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2022
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.329-346
  • Keywords: Approximate fixed point property, intuitionistic fuzzy normed space, classes of contractions

Abstract

In this paper, we define concept of approximate fixed point property of a function and a set in intuitionistic fuzzy normed space. Furthermore, we give intuitionistic fuzzy version of some class of maps used in fixed point theory and investigate approximate fixed point property of these maps.